# SDR DALA2024052105390

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 89,366 hours, 41,490 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: No Test
- Location: Seat 14abc O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: PSU OXY PANEL DIDN'T OPEN ON TEST LOCATION 14ABC. C/A: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 067-0001:2527-01041-02 /001 00003 REPACKED AND TROUBLESHOT OXY PSU REF AMDS 2527-01041- 02. OPS CHECK GOOD. (LP: 0347564)
